It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by GaryV on May 01, 2000 at 22:42:13:

In Reply to: Itching posted by Carol on March 11, 2000 at 23:38:42:

My wife has had itching and hives for more than two weeks which appears to be a side-effect of the diabetes medication that was substituted for Rezulin. It wasn't very effective anyway (blood sugar readings between 250 and 430), so she is now on insulin injections starting today. Hope the itching stops too.
: Hello I hope anyone can answer this,I'm caring for my 83 year old mom an the last 2 days she is complaining of itching all over but I see nothing there,Its like coming from inside her,,Is itching common in patients with diebetes,?She isn't on any new meds and her sugar is kept undercontrol,Just looking for anything until I can call doc on Monday,Thanks for any help.



Follow Ups

All times are GMT -7. The time now is 04:36 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!